MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES FACS; AUTOMATED PIPETTING, DILUTING AND SPECIMEN PROCESSING WORKSTATIONS FOR FLOW CYTO

BECTON DICKINSON AND COMPANY BD BIOSCIENCES FACS; AUTOMATED PIPETTING, DILUTING AND SPECIMEN PROCESSING WORKSTATIONS FOR FLOW CYTO
Model Number 647205
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with the bd facs¿ sample prep assistant iii there were erroneous results on patient samples.The following information was provided by the initial reporter: the samples that are prepared by the spa ii equipment do not provide readings and are invalidated by the cytometer.Are there erroneous results on patient samples for diagnostic test? yes.Was there any delay of treatment due to the issue? no.If patient samples were redrawn, was there any change or delay of treatment? no.Was there any physical harm/injury to the patient due to the issue? no.Provide details - how and to what extent? no.What is the current medical status? no.Was carryover observed on patient samples? no.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with the bd facs¿ sample prep assistant iii there were erroneous results on patient samples.The following information was provided by the initial reporter: correction from the wfi- checklist: are there erroneous results on patient samples for diagnostic test? no.The samples that are prepared by the spa ii equipment do not provide readings and are invalidated by the cytometer.¿ are there erroneous results on patient samples for diagnostic test? yes.Was there any delay of treatment due to the issue? no.If patient samples were redrawn, was there any change or delay of treatment? no.Was there any physical harm/injury to the patient due to the issue?no.Provide details - how and to what extent? no.What is the current medical status?no.Was carryover observed on patient samples? no.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2023-00141 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
FACS
Common Device Name
AUTOMATED PIPETTING, DILUTING AND SPECIMEN PROCESSING WORKSTATIONS FOR FLOW CYTO
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17343458
Report Number2916837-2023-00141
Device Sequence Number6893757
Product Code PER
UDI-Device Identifier00382906472052
UDI-Public00382906472052
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K131301
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number647205
Device Catalogue Number647205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown